A financial market model with two discontinuities : bifurcation structures in the chaotic domain

Professorship/Faculty: Economic Policy  
Authors: Panchuk, Anastasiia; Sushko, Iryna; Westerhoff, Frank H.  
Title of the Journal: Chaos : An Interdisciplinary Journal of Nonlinear Science
ISSN: 1089-7682
Publisher Information: Woodbury, NY : American Institute of Physics
Year of publication: 2018
Volume: 28
Issue: 055908
Pages / Size: Article 055908
Language(s): English
DOI: 10.1063/1.5024382
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/44257
Release Date: 24. July 2018